Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Antibiotics and menstruation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   Hello?
Doctor :   Hi
Doctor :   how can I help you
User :   I have a question about whether or not antibiotics can alter someones menstrual cycle and by how much
Doctor :   yes
User :   my cycle started on september 1st and I still have not gotten my period
User :   I stopped taking oral contraception in june but had a UTI last month and took heavy antibiotics for it
Doctor :   Antibiotics does not greately interfere with the cycle
User :   Pregnancy tests are negative
User :   Could it have been the pill?
Doctor :   but the infecion which is a stress factor
Doctor :   that can delay the period
User :   If the pregnancy tests i took sunday were negative does that mean i should just wait for my period
Doctor :   Yes
User :   I doubt i would have ovulated recently and could have become pregnant right?
Doctor :   If yoaur tested for pregnancy
Doctor :   and negative
Doctor :   there is no need to worry
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor